September 14 – Feeling Shakey – Bad News

I feel so shaky and weird.  I’m so tired and just can’t get into working on my business stuff.  I haven’t had anything to drink so I don’t know why I’m feeling this way.  Maybe it’s the Lithium or maybe its the research drug.  The research people gave me a higher dose so maybe.  However, the dilemma is I don’t know if it’s the real thing or just a sugar pill.  Being in this research study could be a bad 

I don’t want to let my business slide – it’s too important to me.  I’ve got to get a handle on all this.  I’m trying to make everything in my life to go smoothly and that’s a lot!

All day I felt like I was going to run into the wall.  I felt drunk! I was swaggering while I was walking and tripping over my own feet.  My nerves were twitching and , which is really bothering me.  I’m having a hard time writing this because my hands have the tremors.  Maybe I’m having withdrawals.  But from which drug?  Alcohol, Trazadone, Prozac?  I’ve stopped taking my Trazadone which is a anti anxiety drug that I have been taking for over 10 years.  Prozac, I’ve been taking for 2 years. And then there’s the alcohol – on and off for over 30 years with a few binges here and there.  I haven’t been sleeping well.  I don’t usually get up in the middle of the night.  Here in the last few days I’ve had bad dreams and wake up occasionally.

My brain has not been motivated and I’ve got to get it there.  Any suggestions? I’ve noticed that my writing is terrible today – sorry

Advertisements

4 thoughts on “September 14 – Feeling Shakey – Bad News

  1. Thank you Bones on your advice! I look toward my higher power almost everyday. I even use my sage by burning and walking through each room to rid my place of the devil. I know that sounds strange, but it is a native american ritual. Sometimes it works and sometimes I need to walk more throughout the house. I had no drinking last night so I feel great today. Just like anything I have to take one day at a time.
    Thank you!

  2. Thanks for writing. My days are always up and town. One day things are great and high on the world. That’s way I feel today. Or one day your body and mind just aren’t cooperating. Like the other day. I never know who is going to show each morning. Today I feel great! Got some sleep got some of my ebay stuff shipped out. It always feels great to accomplish something. I need to live by that goal. If only I could. No, I am going to try and live by accomplishments and goals. These are hard for me, but I am going to try.
    I took my trazadone last night along with the lithium and the research drug. Before I took them I was asking myself are these okay to take in combination? I don’t want to die in my sleep by overdosing on pills. I will be seeing the doctor on Friday with all these issues and see what they have to say. I’m on week 5 at the research center and have 7 more weeks to go.

    Thank you!

  3. It might be a combination thing? Hard to tell with that cocktail. I get the shakes a lot, almost constantly and meds make it worse. With the Trazadone it could be a rebound anxiety sort of thing. It could also be the DTs.

    Sorry you’re doing it so rough right now. Hopefully with a bit of time it will pass – your body will find a new equilibrium. Talk to your Doctor about it if it keeps going and you’re still concerned.

  4. Wow, your coming off of and ramping up on so many things. Experience in alcoholism would lead me to believe you are shaking and disassociated from the DT’s (alcohol withdrawels). You are coherent enough to write this so I won’t worry that the alcohol dependancy is going to affect you other than going through what you are going through. My best personal advice is to ride out the DT’s and that means NO alcohol…soon this will pass. Seek medical advice on the other drugs going into and out of your system. Your combining the drugs with alcohol is dangerous as you should have been told.
    Look to your higher power to guide you…I refer to a God of your understanding, this power will not lead you astray, for it is a kind and loving spirit whether we know it and understand it or not.
    My sincere thoughts are with you…
    Bones

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s